# SDR IPXA2025110629932

- Difficulty date: August 29, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,550 hours, 14,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***SUPPLEMENTAL SDR*** FAULT: STR-831- CREW DOOR PANEL 831EZ HAS A BENT LATCH HOOK. REMOVED AND REPLACED LATCH HOOK ON PANEL 831EZ IAW A-300 SRM 51-40-20-001.
